# SDR DHL2007785034

- Difficulty date: November 2, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 540-560 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT INTERCOSTAL AT STRINGER 28R BETWEEN BS 540 AND BS 560 HAS ELONGATED HOLES AT BOTTOM.  REMOVED INTERCOSTAL FROM BS 540 TO BS 560 STRINGER 28R IAW B-727 SRM 51-30-2.  FABRICATED NEW INTERCOSTA IAW B-727 SRM 53-10-2 FIGURE 3 AND 51-20-1.  TREATED AND PRIMED NEW INTERCOSTAL IAW B-727 SRM 51-10-2 AND INSTALLED NEW INTERCOSTAL AT FORWARD CARGO COMPARTMENT BETWEEN BS 540 AND BS 560 STRINGER 28R IAW B-727 SRM 51-30-2.
